# SDR 97FDEA00853

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821144
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON INNER SKIN BS 680, STR 12 TO 13 RT.  *S/D*  REPAIRED INNER SKIN AT BS 680, STR 12 TO 13 RT PER FEDEX EA 7-5330-36188.
